IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1847

Title: Complete Integrability of a Nonlinear Elliptic System, Generating Bi-umbilical Foliated Semi-symmetric Hypersurfaces in R^4
Other Titles: Пълна интегруемост на една нелинейна елиптична система, пораждаща би-омбилични фолирани полусиметрични хиперповърхнини в R^4
Authors: Kutev, Nikolai
Milousheva, Velichka
Keywords: Foliated Semi-symmetric Hypersurfaces
Bi-umbilical Semi-symmetric Hypersurfaces
Surfaces in the 3-dimensional Sphere
Non-Linear Elliptic Systems
Issue Date: 2010
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 39, No 1, (2010), 141p-148p
Abstract: We find explicitly all bi-umbilical foliated semi-symmetric hypersurfaces in the four- dimensional Euclidean space. *2000 Mathematics Subject Classification: 35A07, 35J60, 53A07, 53A10.
Description: Николай Кутев, Величка Милушева - Намираме експлицитно всичките би-омбилични фолирани полусиметрични повърхнини в четиримерното евклидово пространство R^4
URI: http://hdl.handle.net/10525/1847
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2010

Files in This Item:

File Description SizeFormat
smb-vol39-num1-2010-141p-148p.pdf155.6 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback